# SDR CA140114003

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 53,016 hours
- Engine: Pwa PW123
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: 80260009
- Condition: Defective
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER THE ACFT TOOK OFF & DURING CLIMB OUT THE CAPTAINS WINDSHIELD STARTED TO FROST UP.  CREW NOTICED THE LT WINDSHIELD HT CB ON THE RT AC PANEL HAD TRIPPED.  THE ACFT TURNED BACK & RETURNED TO THE AIRPORT.  MAINTENANCE COMPLETED THE FOLLOWING TROUBLESHOOTING.  CARRIED OUT CONTINUITY & INSULATION CHECKS OF THE FOLLOWING WIRES. WIRE 46A12C, LT WINDSHIELD AC BREAKER, TO RELAY 3041 K4 TERMINAL A1.  0.2 OHMS, CHECKS OK RELAY 3041 K4 TERMINAL A2 TO RELAY 3041 K9 TERMINAL A1, O.2 OHMS, CHECKED OK RELAY 3041 K9 TERMINAL A2 TO PILOTS WINDSHIELD HEATER ELEMENT L1, 0.3 OHMS, CHECKS OK HEATER ELEMENT L2 TO GND.  0.2 OHMS CHECKS OK.  RESISTANCE ACROSS RELAYS K4 & K9 0.2 OHMS CHECKS OK. RESISTANCE ACROSS WINDSHIELD HEATER ELEMENT, 5.5 OHMS CHECKS OK.  ALL WIRING LISTED ABOVE WAS MEGGARED TO GND WITH NFF.  REPLACED LT WINDSHIELD HEATER TERMINAL LUG L1 DUE TO MARGINAL CONDITION.  WINDSHIELD HEAT SYS TESTED SERVICEABLE IN HANGAR WITH NFF.  ACFT RETURNED TO SERVICE.
